# SDR DHL2003745004

- Difficulty date: January 24, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  THE RED DOORS LIGHT AND THE RIGHT GEAR DOOR LIGHT CAME ON WHEN THE LANDING GEAR HANDLE WAS MOVED TO OFF AFTER GEAR RETRACTION. THE LIGHTS WENT OUT WHEN THE GEAR HANDLE WAS MOVED TO UP. SEE LOG PAGES 323267 AND 323259.2)  DEFERRED RIGHT GEAR DOOR INDICATION PER MEL 32-1 CONTROL #11736 ASSIGNED, PLACARD INSTALLED.3)  REF DMI # 11736 - RED DOORS LIGHT AND THE RIGHT GEAR LIGHT CAME ON WHEN GEAR HANDLE WAS MOVED TO OFF AFTER GEAR RETRACTION. THE LIGHT WENT OUT WHEN HANDLE WAS MOVED TO UP.4)  REMOVED AND REPLACED RH MAIN GEAR DOOR LIGHT SWITCH AND OPS CHECKED PER B727 M/M 32-12-01. OPS CHECKED GOOD. THIS CLEARS DMI #11736. PLACARD REMOVED.
